Ipilimumab/nivolumab-induced severe triple M syndrome in a patient with metastatic renal cancer.
Аннотация
A 78-year-old man presented to the c ancer assessment bay with a history of progressive fatigue, generalised muscle pain, and bilateral ptosis after completing two cycles of nivolumab/ipilimumab for metastatic renal cancer. Physical examination revealed mild bilateral ptosis (right > left), worsening with upward gaze, binocular diplopia, and fatigable weakness in the right shoulder. Electrocardiogram (ECG) showed a new right-bundle branch block (RBBB), with left-axis deviation, and left ventricular hypertrophy. Blood analyses showed elevated troponin I, brain natriuretic peptide, and creatine kinase with values of 221 ng/L, 114 ng/L, and 1,109 U/L, respectively. He was managed as immune checkpoint inhibitor-related severe myocarditis, myositis, and myasthenia gravis overlap (triple M) syndrome with high-dose steroids and pyridostigmine, resulting in clinical and biochemical improvement. However, immunotherapy was permanently discontinued, and follow-up imaging after three months showed evidence of disease progression. This case explores the importance of a multi-disciplinary approach in the effective management of a rare and severe immune-related toxicity and the impact of toxicities on treatment options and cancer progression.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.